Gastroenterology Community
Need help!!!
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Need help!!!

Hello,

I have been having stomach problems off and on for nearly 2 years now.  It started out in Ohio, I went to bed with slight heart burn sensation, and woke up at 2:30am with vomit and nausea.  This was non-stop for 5 hours.  After vomitting, I felt like I had pulled something in my chest.  Another year after that, around September 14th, I had a nauseating sensation that my colon has swollen down near my bladder.  I went to the doctor and he gave me the old Gastroentitis (spelling) diagnosis and sent me on my way.  5 days later, I wasnt completely normal, but better.  Just recently, I was fired from my job in November, and lost all health insurance.  For 2 months I had the feeling of acid in the throat, and almost constant nausea.  I was put on Nexium and it made my stomach rumble at first, then if levelled off.  Just recently, I had and EGD done, and the doctor found nothing wrong.  Just recently, I had a real bad bout of liquid bowl movements to the point to where I passed out.  I have been taking in liquids, lost 10lbs in water weight, and am very light headed and weak.  On top of that the abdominal pain is near my ribcage and at the bottom near my bladder.  I just started taking my nexium again, and now my stomach is rumbling again like I am going to have another episode again.....Someone please help!!!
Tags: Pain, EGD
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
I definitely think you should lay off the meds. They can bring on a whole load of side effects that often leave the person confused. And no prescription drug is healthy for the digestive system which explains why we experience so many uncomfortable symptoms while we take them.
An acidic sensation in the esophagus or stomach signals indigestion/acid reflux and can be most noticeable at night when you are laying down. If you were vomiting and having diarrhea, I would definitely take a look at your diet to see what you're having an intolerance to. Common offenders are dairy, gluten, artificial sweeteners, caffeine, and alcohol. Try reducing, or eliminating these altogether for a week or two to see if you notice improvement. I would watch out for overly acidic fruits and spices as well, just in case it was contributing.
It is good news that the doctor found nothing wrong, but it can't hurt to get some tests run to see what you may have allergies to. Until then be very mindful of your diet and keep up with the plain fluids.

All the best,
Brittany
Blank
Avatar_m_tn
Yeah, the EGD showed no scarring of my duodenal intenstine, a little bit of excess bile, nothing big.  This morning I woke up with rapid heartbeat, real dry mouth, and a stabbing sensation in my chest, on the left side, not my heart, but I thought it could have been Pancreas related or something.  Im trying to get my Cat Scan scheduled first, and then my Colonoscopy...I cant afford to loose anymore fluids.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Digestive Answerers
Avatar_f_tn
Blank
CalGal
CA
Avatar_n_tn
Blank
cnoevl21
168348_tn?1379360675
Blank
ChitChatNine
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
329165_tn?1412685860
Blank
Smiley2000
Australia
140029_tn?1393301742
Blank
Matthew007
UT